Ukrainian Mathematical Journal

, Volume 60, Issue 8, pp 1218–1227 | Cite as

Lower bound for the best approximations of periodic summable functions of two variables and their conjugates in terms of Fourier coefficients

  • T. O. Kononovych

In terms of Fourier coefficients, we establish lower bounds for the sum of norms and the sum of the best approximations by trigonometric polynomials for functions from the space L(Q 2) and functions conjugate to them with respect to each variable and with respect to both variables, provided that these functions are summable.


Fourier Series Russian Translation Fourier Coefficient Trigonometric Polynomial Trigonometric Series 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. A. Konyushkov, “Best approximations by trigonometric polynomials and Fourier coefficients,” Mat. Sb., 44, No. 1, 53–84 (1958).MathSciNetGoogle Scholar
  2. 2.
    V. É. Geit, “On structural and constructive properties of sine and cosine series with monotone sequence of Fourier coefficients,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., 86, No. 7, 39–47 (1969).MathSciNetGoogle Scholar
  3. 3.
    T. O. Kononovych, Estimation of the Best Approximations of Periodic Functions of Many Variables in Terms of Fourier Coefficients [in Ukrainian], Authors's Abstract of the Candidate-Degree Thesis (Physics and Mathematics), Poltava (2005).Google Scholar
  4. 4.
    L. V. Zhizhiashvili, Conjugate Functions and Trigonometric Series [in Russian], Tbilisi University, Tbilisi (1969).Google Scholar
  5. 5.
    T. O. Kononovych, “Lower bound for the best approximation of summable functions of two variables by trigonometric polynomials,” Mat. Fiz. Anal. Geom., 9, No. 3, 478–486 (2002).MathSciNetGoogle Scholar
  6. 6.
    A. Zygmund, Trigonometric Series [Russian translation], Vol. 2, Mir, Moscow (1965).zbMATHGoogle Scholar
  7. 7.
    B. Z. Vulikh, A Brief Course in the Theory of Functions of a Real Variable [in Russian], Nauka, Moscow (1973).Google Scholar
  8. 8.
    W. Rudin, Function Theory in Polydiscs [Russian translation], Mir, Moscow (1974).zbMATHGoogle Scholar
  9. 9.
    P. V. Zaderei, “On a multidimensional analog of one result of Boas,” Ukr. Mat. Zh., 39, No. 3, 380–383 (1987).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • T. O. Kononovych
    • 1
  1. 1.Poltava Pedagogic UniversityPoltavaUkraine

Personalised recommendations